eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Bactrim cause Swelling face?

Summary: Swelling face is found among people who take Bactrim, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Bactrim ds, and have Multiple myeloma.

We study 28,154 people who have side effects while taking Bactrim from FDA and social media. Among them, 157 have Swelling face. Find out below who they are, when they have Swelling face and more.

You are not alone: join a mobile support group for people who take Bactrim and have Swelling face >>>

 

 

 

 

Bactrim

Bactrim has active ingredients of sulfamethoxazole; trimethoprim. It is often used in urinary tract infection. (latest outcomes from 29,484 Bactrim users)

Swelling face

Swelling face has been reported by people with high blood pressure, rheumatoid arthritis, depression, pain, osteoporosis. (latest reports from 19,577 Swelling face patients)

On Jan, 8, 2015: 28,154 people reported to have side effects when taking Bactrim. Among them, 157 people (0.56%) have Swelling Face.

Trend of Swelling face in Bactrim reports

Time on Bactrim when people have Swelling face * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Swelling face90.91%0.00%9.09%0.00%0.00%0.00%0.00%

Age of people who have Swelling face when taking Bactrim * :

0-12-910-1920-2930-3940-4950-5960+
Swelling face0.71%7.80%3.55%1.42%9.93%12.06%26.24%38.30%

Severity of Swelling face when taking Bactrim ** :

leastmoderateseveremost severe
Swelling face0.00%100.00%0.00%0.00%

How people recovered from Swelling face ** :

while on the drugafter off the drugnot yet
Swelling face0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Multiple myeloma (30 people, 19.11%)
  2. Urinary tract infection (18 people, 11.46%)
  3. Depression (17 people, 10.83%)
  4. Insomnia (17 people, 10.83%)
  5. Hypertension (16 people, 10.19%)

Top co-used drugs for these people * :

  1. Bactrim ds (54 people, 34.39%)
  2. Aredia (46 people, 29.30%)
  3. Decadron (43 people, 27.39%)
  4. Prednisone (37 people, 23.57%)
  5. Zometa (34 people, 21.66%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Swelling Face while taking Bactrim?

You are not alone! Join a mobile support group:
- support group for people who take Bactrim and have Swelling Face
- support group for people who take Bactrim
- support group for people who have Swelling Face

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Bactrim, Swelling face

You may be interested at these reviews (Write a review):

  • Bactrim causes severe side effects (1 response)
    I get bladder infections on a regular basis. I do not have a doctor so I end up in the ER every time. I normally go to the same ER but not all the time. I have been prescribed medications like Cipro and Bactrim. Cipro usually knocks out the infection but I always get another one.
    For the last three years Doctors have been prescribing me Bactrim. In the last two months I had three bladder infections and took Bactrim for ten days seven and three. I didn't realize the medications themselves would harm me as well. Now I have severe abdominal pain every single day. I did some research on Bactrim and discovered it can cause several different kinds of stomach problems. I have been in pain for two months straight non-stop.
    I finally discovered that the Bactrim killed both the good and bad bacteria in my body and now my digestive system is off balance. I went to a natural food store and bought some probiotics. It helped relieve some stomach pain after four days, but if I forget to take it one time it comes back. I think something is wrong with me but not exactly sure what. When I get a doctor next month I will update this article.
    I just want to say that Bactrim has severe side effects, I DO NOT recommend taking this drug. Cipro is better in the long run.
  • Something should be done....
    Medicine had my kness aching badly. Cause my legs to lock up where I couldn't bend then. Had to elevate for 2weeks. Feeling better but they still hurt and knees keep popping. Had to take fluid pills cause they were so swollen.
  • Interaction between bactrim & vit c
    I drank one tablet of bactrim with glass of vit C (1 tablet), after 5 minutes I became red (face & eyes) with high tachycardia and high pressure in the ears.

    After 15 minutes I observed differents red points on the skin (hand, arms & legs).



    I would like to inform you that I took in the past bactrim and vit C but separately, never both in the same moment.

    I was afraid to have an internal emoragy, I provoked the vomiting to eliminate everything in my stomach.

    Affer 10 minutes the situation became normal and pressure returned normal.



    I took 1 tablet of antistaminc for allergy and the red points eliminated.

More reviews for: Bactrim, Swelling face

Comments from related studies:

  • From this study (4 days ago):

  • i had shingles 1 year ago and i also have gastritis, h pylori hernias from gallbladder operation and i am so so bloated i cant breathe

    Reply

  • From this study (3 weeks ago):

  • I have this issue every single time I take Bactrim or Septra... This time the pain is excruciating and I am so uncomfortable.

    Reply

  • From this study (3 weeks ago):

  • Approximately 3 hours after taking generic Bactrim DS, my right wrist became swollen and red almost half way up my right arm. Was very hot to touch, then became very itchy and developed rash. 2 days later woke up with bruised left eyelid from the corner to almost halfway across eyelid. 3 days later after discontinued Bactrim DS, a large hive in the middle of my neck. Now on prednisone and do not plan on ever taking Bactrim again. Could Bactrim cause all of these symptoms? I did not change anything else. Now taking Prednisone.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.